# SDR DALA2024092309336

- Difficulty date: September 22, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 80,266 hours, 10,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 004227
- Condition: Inoperative
- Location: Zone 200
- Part time: 82,183 hours, 10,745 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3352 EMERGENCY SEAT LIGHTS ON SEAT 32JH TO 37JH INOP. CORRECTIVE ACTION: R/R EMERGENCY POWER SUPPLY UNIT PER A330 AMM 33-51. OPS CHK GOOD. (4066336)
